The Michigan Mathematical Journal

Boundary behavior of derivatives of analytic functions.

Sheldon Axler and Ke He Zhu

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 39, Issue 1 (1992), 129-143.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029004460

Digital Object Identifier
doi:10.1307/mmj/1029004460

Mathematical Reviews number (MathSciNet)
MR1137894

Zentralblatt MATH identifier
0769.30020

Subjects
Primary: 30D45: Bloch functions, normal functions, normal families

Citation

Axler, Sheldon; Zhu, Ke He. Boundary behavior of derivatives of analytic functions. Michigan Math. J. 39 (1992), no. 1, 129--143. doi:10.1307/mmj/1029004460. http://projecteuclid.org/euclid.mmj/1029004460.


Export citation